PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 90 | 1 | 91-95
Tytuł artykułu

On the p-adic Waring's problem

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
90
Numer
1
Strony
91-95
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-10-13
Twórcy
  • Department of Mathematics, University of Texas, Austin, Texas 78712, U.S.A.
Bibliografia
  • [Be] N. Benschop, Powersums representing residues mod $p^k$, from Fermat to Waring, preprint, available at http://www.IAE.nl/users/benschop/.
  • [B] J. D. Bovey, A note on Waring's problem in p-adic fields, Acta Arith. 29 (1976), 343-351.
  • [GV] A. Garcia and J. F. Voloch, Fermat curves over finite fields, J. Number Theory 30 (1988), 345-356.
  • [HB] R. Heath-Brown, An estimate for Heilbronn's exponential sum, in: Analytic Number Theory, Vol. 2 (Allerton Park, Ill., 1995), Progr. Math. 139, Birkhäuser Boston, Boston, Mass., 1996, 451-463.
  • [K] N. M. Katz, Number of points on singular complete intersections, appendix to: C. Hooley, On the number of points on a complete intersection over a finite field, J. Number Theory 38 (1991), 338-358.
  • [M] D. A. Mit'kin, An estimate for the number of roots of some comparisons by the Stepanov method, Mat. Zametki 51 (1992), 52-58, 157 (in Russian); English transl.: Math. Notes 51 (1992), 565-570.
  • [TV] J. Tate and J. F. Voloch, Linear forms in p-adic roots of unity, Internat. Math. Res. Notices 12 (1996), 589-601.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav90i1p91bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.